# SDR CALA2024071502038

- Difficulty date: July 1, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 29,251 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE APPROX 6.5 INCHES AFT OF STATION 420, BETWEEN RIVETS OF STRINGER 24L.  LIGHTNING STRIKE DAMAGE MEASURED; 1/16 DIAMETER, .0009 DEPTH, .125 AWAY TO THE CLOSEST FASTENER ACP. HFEC IAW WITH SRM 53-00-01-2R-38 STEP 4D (3) & B737 NTM PART 6 51-00-00 PROCEDURE 23, FOUND OVER HEATING OF METAL. ACP HEAT DAMAGE INSPECTION IAW NTM PART 6 51-00-00 PROCEDURE 3. CIRCLED AREA OF HEAT DAMAGE. REMOVED LIGHTNING STRIKE DAMAGE REF. SRM 53-00-01-2R-38 BURNISHED AREA OF CONCERN  WILL REQUIRE HFEC AND HEAT DAMAGE 4-D-(2) HFEC REQUIRED REF SRM 53-00-01-2R-38 4-D-(3) INSPECTION ACP HEAT DAMAGE INSPECTION REF NTM PART 6 51-00-00 PROCEDURE 3.  DAMAGED AREA STILL OUT OF LIMITS. ACP HFEC PER AVO12861 STEP 4 REF NTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. PER. AVO12861, DAMAGE AREA: 1, ACCOMPLISHED STEPS: 1. THRU 4. READY FOR INSPECTION STEPS: 5. THRU 8. PERFORMED HFEC IAW NDT PART 6 51-00-00 PROC 23 NO CRACK INDICATION FOUND AROUND CUTOUT. PER. AVO12861 DAMAGE AREA 1, ACCOMPLISHED STEP: 6. ENLARGED PER. AVO12861 REV.A. DAMAGE AREA 1, READY FOR HFEC OPEN FASTENER CUTOUT AN ADDITIONAL 0.040" ALL AROUND AS AN INSURANCE CUT, HOLE INSPECTION PER. STEPS: 7. & 8. READY FOR INSPECTION STEPS: 7.- 8. PERFORMED COUNTERSINK AND HOLE ROTARY SCAN OF FASTENER HOLES NO DEFECTS FOUND REF NDT PT6 53-30-00 PROCEEDURE 3 SHEET MATERIAL 0.071" 2024-T3 CLAD REF. SRM: 53-00-01-2R-1 REPAIR 1, TABLE: 201 & 202. VERIFIED MATERAL SHEET MATERIAL 0.071.
